# SDR YENA2021100700662

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 7390
- Aircraft time: 17,331 hours, 5,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: M8351
- Condition: Deployed
- Location: L-3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 774, AUA-BOS. INADVERTENTLY DEPLOYED L-3 SLIDE ; R+R DEPLOYED L-3 SLIDE IAW AMM 25-62-48-400-001-A.
